# SDR HALA0600842

- Difficulty date: November 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 7,377 hours, 18,178 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Part number: 39281375001
- Part serial: EFS37779
- Condition: Leaking
- Location: Nlg
- Part time: 5,609 hours, 13,911 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK LINE SVC OBSERVED OIL LEAK FROM NOSE WHEEL AREA.  REMOVED AND REPLACED NOSE LANDING GEAR RETRACT CYLINDER IAW AMM 32-35-01 SECURITY AND LEAK CHECK OK.
